# SDR SWAA2023112022178

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 8,398 hours, 4,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASH LIGHT NOT TESTING<[01] REREACKED FLIGHT DECK FLASH LIGHT PER SIP. TESTS GOOD.
